Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1155–1775
Issue 2, 525–1154
Issue 1, 1–523

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Standard versus reduced genus-one Gromov–Witten invariants

Aleksey Zinger

Geometry & Topology 12 (2008) 1203–1241
Abstract

We give an explicit formula for the difference between the standard and reduced genus-one Gromov–Witten invariants. Combined with previous work on geometric properties of the latter, this paper makes it possible to compute the standard genus-one GW-invariants of complete intersections. In particular, we obtain a closed formula for the genus-one GW-invariants of a Calabi–Yau projective hypersurface and verify a recent mirror symmetry prediction for a sextic fourfold as a special case.

Keywords
Gromov–Witten invariants, mirror symmetry
Mathematical Subject Classification 2000
Primary: 14D20, 14N35
Secondary: 53D45, 53D99
References
Publication
Received: 3 August 2007
Revised: 17 January 2008
Accepted: 27 February 2008
Published: 25 May 2008
Proposed: Jim Bryan
Seconded: Yasha Eliashberg, Gang Tian
Authors
Aleksey Zinger
Department of Mathematics
SUNY Stony Brook
Stony Brook, NY 11794-3651
USA
http://www.math.sunysb.edu/~azinger